# SDR 01FDEA00518

- Difficulty date: July 6, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 6,229 hours, 3,158 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 1 ENG HAD 2 COMPRESSOR STALLS WITH FLAMES REPORTED BY TOWER DURING 2ND ONE.
